MathSciNet Relay Station
MathSciNet bibliographic data
MR2068803 (2005m:33037) 33E20
Sedletskiĭ, A. M. Nonasymptotic properties of the roots of a function of Mittag-Leffler type. (Russian) Mat. Zametki 75 (2004), no. 3, 405--420; translation in Math. Notes 75 (2004), no. 3-4, 372–386
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement